# SDR YENA2025012900119

- Difficulty date: January 27, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 02063
- Aircraft time: 80,371 hours, 29,058 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2930, SJU- EWR. (AIRCRAFT PERFORMED AN AIR TURN BACK TO SJU) 'AT FL280 ENG 1 STALL ECAM DISPLAYED MOMENTARILY.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
